| Model Number |
407832 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During the pta (percutaneous transluminal angioplasty) procedure, the introducer valve had a blood leak.Procedure was completed without exchanging the introducer and there were no adverse health consequences to the patient.
Additional Manufacturer Narrative
One 6f ultimum introducer sheath was received for evaluation.The dilator was also received.The reported event of a fluid leak could not be confirmed.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.